# SDR USAA040081

- Difficulty date: March 26, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600201
- Condition: Corroded
- Location: Fuselage
- Part time: 16,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND TRACK CORRODED 2.7 INCHES BY 1.1 INCH BY .053 INCH DEEP, FRAME 15, Y=503.2, Z=-240.  REMOVED AND REPLACED TRACK PER SRM 53-11-14, FIG 106, 51-42-11, 51-74-00.  CORROSION LEVEL 2, TASK NR JA-220-53500.  (M)
